# SDR BMAC040001

- Difficulty date: January 7, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N508PA
- Make and model: Bag JETSTM3101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3128
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, EMERGENCY LIGHTS INOPERATIVE.  REPLACED ALL FOUR EMERGENCY LIGHT POWER PACKS.  SUSPECT SWITCH WAS INADVERTENTLY LEFT ON.  (M)
